# SDR AWXA9500156

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Damage
- Location: Rt Ac Bay
- Part time: 30,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C10 INSPECTION, FOUND HOLE ON INNER SURFACE OF RT AC PACK DOOR.  FOIL REPAIR INSTALLED PER ER 1 51 00 04. TOTAL CYCLES 18333.  (W)
